# SDR SWAA2012112609733

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 4 hours, 5 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 115A3712
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT MISSING THE INSTALLATION FASTENER ACCESS PANEL.  REMOVED AND REPLACED PANEL IAW SRM.
